# SDR HALA2015092600200

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 50,980 hours, 9,322 cycles
- Engine: Pwa PW4060
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Part number: 51A020
- Part serial: CCKAT7689
- Condition: Faulted
- Location: N1 Speed
- Part time: 6,531 hours, 1,183 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED AN EICAS MESSAGE FOR THE LT ENGINE ELECTRONIC CONTROL C1.  IAW TROUBLESHOOTING, FOUND N1 SPEED PROBE FAULTING.  R & R NR 1 ENGINE, N1 SPEED PROBE IAW AMM 73-21-06.  OPS CHECK, LEAK CHECK GOOD.  OK FOR SERVICE.
